# SDR C2XA09SH312

- Difficulty date: September 28, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 19,082 hours, 10,041 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14526246003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK FRAME 68 IS CRACKED AT CARGO DOOR ROD HOLD OPEN SUPPORT.  MAINTENANCE REPAIRED FRAME 68 AT CARGO DOOR ROD HOLD OPEN SUPPORT IAW EC5330-01719 REV B.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
